# SDR HALA20240417101

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- Engine: Iae PW1133GJM
- Engine time: 10,778 hours, 2,328 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Fire Loop Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT. FOUND WIRE HARNESS (41WD1) SHORTING TO GND 3.9M OHMS. FOUND DETECTOR (4WD1) SHORTING TO GND 5.2M OHMS. REMOVED AND REPLACED HARDWIRE (41WD1) PER WDM 26-12-07. REMOVED AND REPLACED ENG 1 PLYON LOOP B (4WD1) PER AMM 26-12-16-000-802-A. OPERATIONAL CHECK OK PER AMM 26-12-00
